MathSciNet Relay Station
MathSciNet bibliographic data
MR1906718 20H10 (20E06 30F35)
Yılmaz Özgür, Nihal; Cangül, İ. Naci On the group structure and parabolic points of the Hecke group $H(\lambda)$. Proc. Estonian Acad. Sci. Phys. Math. 51 (2002), no. 1, 35–46.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement